CureZone   Log On   Join
Re: Chest Pain
 
kagr Views: 3,004
Published: 11 years ago
 
This is a reply to # 1,664,607

Re: Chest Pain


Yes, I sometimes get chest pains. I have finally recognized it as a sign that I need another dose of Cortef, that I've let too many hours pass without taking my dose. After the dose, the pain goes away. I researched low cortisol symptoms and chest pain is one of them. I also have a slight indentation in my chest that has appeared in the last few months. Doc said it was a cardiac.....(can't remember the rest). But she said I didn't need to be concerned about it, that as I got better it should clear up. Hmmmmm, I am concerned about it.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

1.156 sec, (1)